Couldn't find what you looking for?

TRY OUR SEARCH!


I have developed burning of bottom of foot like I would have walked barefoot on the hot ground. I have tingling sensations in both of my foot and just don’t know what could cause it. Recently I had vaginal yeast infection and cured it. It was the only disease that I suffered recently. Can there be connection between foot and vaginal yeast infection?

Loading...


You may have athlete’s foot. It is usually followed by redness, itching and burning sensation in foot. Athlete’s foot is caused by yeast infection, and is also called tinea pedis, if this sounds more familiar to you. I’m not sure if same type of fungi can cause infection of vagina and foot. It is not exactly the same environment in these two places of human body. It would be the best for you to visit your doctor.
Reply

Loading...

I ALWAYS have a burning sensation on the bottom of my left foot, just below the ball of my foot, on the end of the big toe, any time I have vaginal/uti issues or menstrual cramps. so much so that wearing socks to bed and warming my feet with actually ease the symptoms associated with any of the above. it's really odd, but I'm sure I'm not the only one. a foot massage will chase away cramps in a heartbeat. and I know, I'm gay, so I deal with a LOT of female issues, not just my own lol ;)
Reply

Loading...

I am also suffering this infected vagina ang tingling in inner feet thumb and near toe for three years and badly in monsoon seasons :( . When there is some irritation/itching felt on my vaginal labias due to increase itching or infection etc. (This itching is common in summer and monsoon seasons in Asia). When I rub my vagina in reaction of itching, I feel my feet inner pits and inner toe tickling(if I rub left labia then left foot feels tickling and vice versa) .I use antifungal and antibiotics on a Gynachologist's prescription to cure it but it is not permanently cured :( .Definitely there is a connection of nerves between feet and vagina.
Reply

Loading...

I had the same thing tingling in Feet and legs and always sore and tinling in vagina I have dry vagina and use yes moisturer and have estrogen tablets, then yesterday I used canesten athlet foot treatment on my feet and I am so much better with in a few seconds of using it.
Reply

Loading...